# SDR HEEA968504

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39122
- Make and model: Bell 206B-3
- Aircraft serial: 3312
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Skid Tube
- Part number: 206327002
- Condition: Mis Mfg
- Location: Saddle
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BOLT HOLE IN TOP OF AFT SKID TUBE SADDLE, WAS NOT LINED UP, WOULD NOT MATCH WITH CROSS TUBE MOUNT HOLE.
